# SDR EISA97239

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOORBEAM FS 440 HAS CORROSION ON TOP CAP FROM LEFT INBOARD SEAT TRACK TO RIGHT INBOARD SEAT TRACK.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 53-10-08.  (M)
